MAUDE Adverse Event Report: BIOMET MICROFIXATION 1.5X4MM HT SD X-DR SCR 5-PK; PLATE, CRANIOPLASTY, PREFORMED, ALTERABLE

BIOMET MICROFIXATION 1.5X4MM HT SD X-DR SCR 5-PK; PLATE, CRANIOPLASTY, PREFORMED, ALTERABLE
Catalog Number 95-6104
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a screw fractured while pre-placing screws on the skull during a craniomaxillofacial procedure, and a new screw was immediately used as a replacement.The breakage was noted intra-operatively during setup for cranial fixation, and the reporter indicated the breakage may have caused skull damage or fallen parts during the surgery.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in china.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b1; b5; h1; h2; h4; h6; h11.The reported event could not be confirmed due to product not returned.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that a screw fractured while pre-placing screws on the skull during a craniomaxillofacial procedure, and a new screw was immediately used as a replacement.The breakage was noted intra-operatively during setup for cranial fixation, and the reporter confirmed no foreign bodies were retained.The procedure was completed with a backup device.Attempts have been made, and no further information has been provided.

Brand Name
1.5X4MM HT SD X-DR SCR 5-PK
Common Device Name
PLATE, CRANIOPLASTY, PREFORMED, ALTERABLE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23957243
Report Number0001032347-2026-00004
Device Sequence Number12197344
Product Code GWO
UDI-Device Identifier00841036056650
UDI-Public(01)00841036056650(10)66600155
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K121624
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number95-6104
Device Lot Number66600155
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexMale